# SDR SIMA2020030425009

- Difficulty date: February 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS SIDE CORROSION PITTING NEAR THE CROSSBEAM AT FR. 38. -C/A-COMPLETED REPAIR ON THE CENTER OMEGA BEAM AT FRAME 38 IAW SRM 53-00-10 AND 51-40-02.
